# SDR YENA2022011900027

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 51,431 hours, 17,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L-1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 894, STI-EWR. WHILE AGR WAS MOVING THE AIRCRAFT OFF THE GATE, THE AIRCRAFT ROLLED BACK DUE TO MAIN LANDING GEAR WHEELS NOT BEING CHOCKED. L1 DOOR MADE IMPACT WITH JETBRIDGE. DAMAGE FOUND ON BOTTOM OF DOOR ON THE RIGHT-HAND CORNER.; ACCOMPLISHED REPAIR ON L-1 DOOR IAW/SRM 51-73-00 QC PERFORMED HFEC REF 4P3246875 ITEM #1 NO CRACKS FOUND APPLIED SURFACE PROTECTION IAW SRM 51-75-11 MX-4 UPDATED
